It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


stella...sorry to hear of your loss :(

I agree with mjewell...with your low dose, I would just cut your dose in half and take the lower dose for a couple of days...then cut it smaller if you can and that for a couple of days. I don't think you'll have seizures. At the most, I think you'll feel a little on edge and possibly have trouble sleeping. My Xanax are .5 mg. and I use them much the same way mjewell does. I haven't ever had trouble stopping...just a little on edge sometimes from rebound anxiety. Try a relaxing bath if this happens.





All times are GMT -7. The time now is 09:37 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!